このエントリーをはてなブックマークに追加
ID 18673
file
creator
Fujihara, T.
Kimura, D.
NDC
Physics
abstract
A radius of a dense star on the colour superconducting phase is investigated in an extended NJL type model with two flavours of quarks. Since the model is non-renormalizable, the results depend on the regularization procedure. Here, we apply the dimensional regularization and evaluate the radius of a dense star. Evaluating the TOV equation, we show the relationship between the mass and radius of the dense star in the dimensional regularization.
journal title
Journal of Physics A: Mathematical and General
volume
Volume 39
issue
Issue 21
start page
6371
end page
6375
date of issued
2006-05
publisher
IOP Publishing Ltd
issn
1751-8113
ncid
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
Copyright (c) 2006 IOP Publishing Ltd
relation is version of URL
http://dx.doi.org/10.1088/0305-4470/39/21/S30
department
Information Media Center